Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Pueblo, CO

June 6, 2022Bent County, Kiowa County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 6, 2022, 4:30 PM MDT for Bent County, Kiowa County, Otero County, Colorado. It was in force for 90 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2022, 4:30 PM MDT (22:30 UTC)
Expired
Jun 6, 2022, 6:00 PM MDT
In force
90 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
2.0 in
Wind
70.0 mph

Counties Bent County, CO, Kiowa County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 93 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:46 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.5 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2022-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2022-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

097 
WUUS55 KPUB 062230
SVRPUB
COC011-061-089-070000-
/O.NEW.KPUB.SV.W.0049.220606T2230Z-220607T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
430 PM MDT Mon Jun 6 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northeastern Otero County in southeastern Colorado...
  Southwestern Kiowa County in southeastern Colorado...
  Northern Bent County in southeastern Colorado...

* Until 600 PM MDT.

* At 429 PM MDT, severe thunderstorms were developing along a line 
  extending from 6 miles north of Sugar City to 10 miles southwest 
  of Arlington to 8 miles southeast of North La Junta. Another 
  severe thunderstorm will enter the warning area from Crowley 
  County after 445 PM MDT, tracking southeastward north of the La 
  Junta area. Movement of this activity is east at 25 mph.

  HAZARD...Two inch hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Arlington, Blue Lake, Hasty and McClave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 10297 3781 10323 3789 10346 3804 10353
      3814 10354 3817 10354 3817 10351 3838 10350
      3836 10283 3826 10274 3823 10274
TIME...MOT...LOC 2229Z 280DEG 21KT 3833 10365 3827 10350 3790 10341 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Cohen/KTS
3 follow-up statements
900 
WWUS55 KPUB 062314
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
514 PM MDT Mon Jun 6 2022

COC089-062324-
/O.CAN.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Otero CO-
514 PM MDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OTERO COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3788 10297 3801 10338 3813 10339 3838 10336
      3836 10283 3826 10274 3823 10274
TIME...MOT...LOC 2314Z 274DEG 24KT 3835 10318 3812 10311 3805 10311 

$$

COC011-061-070000-
/O.CON.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Kiowa CO-Bent CO-
514 PM MDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR SOUTHWESTERN KIOWA AND NORTHERN BENT COUNTIES...

At 514 PM MDT, severe thunderstorms were located along a line
extending from 7 miles south of Haswell to 7 miles northeast of Las
Animas to near John Martin Reservoir, moving east at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Las Animas, McClave, Blue Lake, Hasty, Arlington, John Martin
Reservoir, Fort Lyon and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 10297 3801 10338 3813 10339 3838 10336
      3836 10283 3826 10274 3823 10274
TIME...MOT...LOC 2314Z 274DEG 24KT 3835 10318 3812 10311 3805 10311 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen/KTS
916 
WWUS55 KPUB 062324
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
524 PM MDT Mon Jun 6 2022

COC061-062333-
/O.CAN.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Kiowa CO-
524 PM MDT Mon Jun 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KIOWA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

LAT...LON 3788 10297 3797 10324 3813 10331 3825 10317
      3826 10274 3823 10274
TIME...MOT...LOC 2323Z 278DEG 22KT 3810 10324 3815 10304 

$$

COC011-070000-
/O.CON.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Bent CO-
524 PM MDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHERN BENT COUNTY...

At 523 PM MDT, severe thunderstorms were located along a line
extending from near Las Animas to near John Martin Reservoir, moving
east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Las Animas, Hasty, McClave, John Martin Reservoir, Fort Lyon and
Caddoa. This includes portions of Highway 50 in Bent County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 10297 3797 10324 3813 10331 3825 10317
      3826 10274 3823 10274
TIME...MOT...LOC 2323Z 278DEG 22KT 3810 10324 3815 10304 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen
195 
WWUS55 KPUB 062337
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
537 PM MDT Mon Jun 6 2022

COC011-070000-
/O.CON.KPUB.SV.W.0049.000000T0000Z-220607T0000Z/
Bent CO-
537 PM MDT Mon Jun 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR NORTHEASTERN BENT COUNTY...

At 537 PM MDT, severe thunderstorms were located along a line
extending from near John Martin Reservoir to Hasty, moving east at 25
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Hasty, McClave, John Martin Reservoir, Fort Lyon and Caddoa. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3788 10297 3803 10317 3815 10316 3821 10299
      3823 10274
TIME...MOT...LOC 2337Z 279DEG 21KT 3809 10314 3810 10293 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:58 PM MDT, 32 minutes earlier.

Area forecast discussion, Jun 6, 3:58 PM MDT, 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
358 PM MDT Mon Jun 6 2022

.SHORT TERM...(This evening through Tuesday)
Issued at 355 PM MDT Mon Jun 6 2022

Key Messages:

1) Potential for severe thunderstorms tonight and again Tuesday
   afternoon and evening.

2) Spotty critical to near critical fire weather conditions southern
   portions of the San Luis Valley again tomorrow afternoon.

Current water vapor imagery and upper air analysis is indicating
moderate westerly flow aloft across the region, with an embedded
shortwave translating across the Intermountain West and into the
Northern Rockies at this time. At the surface, lowering pressures
across the southern I-25 Corridor has low level easterly flow across
the plains, keeping dew pts in the mid 40s to mid 50s and MLCapes in
between 500-1500 j/kg and effective shears of 40-50kts across the
southeast plains.

With that said, there are no big changes in the current forecast for
tonight and Tuesday, as ongoing strong to severe storms across the
southeast plains Monday night will continue to push east into western
Kansas overnight. Models continue indicate a frontal boundary
reinforced by thunderstorm outflows keeping storms going into the
night across the far southeast plains. Soundings indicate a low
level jet developing across the far southeast plains with SRH
values increasing through the late evening and into early Tuesday
morning across eastern Las Animas and into Baca county. This will
keep the potential for strong storms and possible tornadoes across
the far southeast plains. Outflow pushing back across the plains
will increase low level moisture back into the I-25 Corridor
overnight, with models also indicating the potential for elevated
storms to redevelop across El Paso county overnight.

This all sets the stage for another day of severe weather day across
southeast Colorado. Model guidance continues to indicate increasing
westerly flow aloft as yet another short wave translates east across
the Rockies with shear values of 50kts through the day Tuesday. The
shear, combined with progged cape of 1500-2500 j/kg suggests the
potential for supercell cell development, producing large hail of 1 to
2 inches in diameter and damaging winds of 60 to 70 mph. With strong
shear profiles, and the potential for convective boundaries across the
plains, tornadoes will be possible across southeastern Colorado
tomorrow as well. Models seem to be converging on 2 areas of intitation
tomorrow, 1 across the Pikes Peak and Palmer Dvd region, with the
seconday being along the Raton Mesa, where SRH increases through the
afternoon. Further west, more isolated high based showers and storms
will be possible tomorrow afternoon across portions of the ContDVD and
into the high valleys, with breezy westerly winds leading to near
critical fire weather conditions once again across the San Luis
Valley.

.LONG TERM...(Tuesday night through Monday)
Issued at 355 PM MDT Mon Jun 6 2022

Key messages:

1) Potential for strong to severe storms Wednesday and Thursday.

2) Near-critical fire weather conditions for portions of the San
Luis Valley each day this week.

Wednesday and Thursday...Similar pattern continues across the region
for Wednesday and Thursday with the chances of storms across eastern
Colorado dependent on the amount convection the previous days/night and
the amount of low level moisture pushing back into southeast Colorado
through the late night and early morning timeframe. The potential for
strong to severe storms will also depend on the amount of shear and is
also dependent on the hard to time disturbances moving through the
continued westerly flow aloft across the Northern Tier. Current
projections indicate a cooler and potentially less unstable day across
the far southeast plains on Wednesday, with better chances of stronger
storms across the eastern mts and immediate adjacent plains Wednesday
afternoon. Warmer temperatures and continued moisture in place could
bring better chances stronger storms across the plains on Thursday.

Friday-Sunday...A warmer and dryer trend emerges into the weekend, as
upper level ridging looks to build across the Rockies through the
weekend. Temperatures remain progged to warm back to well above
seasonal levels through the period, with highs in the upper 80s to
around the century mark across the lower elevations, and in the 60s to
lower 80s across the higher terrain. There looks to be enough residual
moisture in place to support more isolated and higher based afternoon
convection, mainly across the higher terrain.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 355 PM MDT Mon Jun 6 2022

The prevailing flight category for KALS, KCOS, and KPUB will be VFR
throughout the forecast period, however showers and thunderstorms are
expected to develop in the vicinity of KCOS and KPUB this afternoon
through the early morning hours tomorrow. Gusty and erratic
thunderstorm outflow winds are expected at KCOS and KPUB. If a
thunderstorms develops over either of the terminals, MVFR to IFR
conditions are expected. A transition to vicinity showers are expected
during the late evening to overnight period with VFR conditions
expected by morning. Scattered strong to severe thunderstorms can be
expected to affect the KCOS and KPUB terminals Tuesday afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MW
LONG TERM...MW
AVIATION...MW
Hazardous weather outlook, Jun 6, 12:00 PM MDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1200 PM MDT Mon Jun 6 2022

COZ058>089-093>099-071800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1200 PM MDT Mon Jun 6 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop over the mountains and along
the Palmer Divide this afternoon, with storms expected to move
southeast across the immediate adjacent plains and out across the
far southeast plains later this afternoon and evening. A few
severe thunderstorms will be possible between 2 PM and 10 PM,
generally east of line from Calhan to Kim. Hail up to 2 inches in
diameter and wind gusts up to 65 mph will be the primary storm
risks. Although the risk is low, an isolated tornado can not be
ruled out across the far eastern counties. Thunderstorms may
continue overnight and into the early morning hours of Tuesday for
portions of the southeast plains along and behind a frontal
boundary.

Isolated high based showers and thunderstorms will also be possible
across the central and southeast mountains and adjacent valleys
this afternoon and early evening. However, these storms will be
more likely to produce virga, lightning and gusty winds up to 45
mph, but little measurable rainfall.

Near critical fire weather conditions will again be possible across
southern portions of the San Luis Valley this afternoon and early
evening due to gusty winds and low relative humidity. However, these
conditions are expected to remain brief and localized.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Isolated to widely scattered strong to severe thunderstorms are
likely across the eastern plains Tuesday. The main hazards will be
cloud to ground lightning, damaging wind gusts 60-70 mph, large hail
around 2 inches and possibly an isolated tornado or two. Area burn
scars will also need to be monitored closely for the risk of flash
flooding.

Isolated to scattered afternoon and evening thunderstorms are
possible across the eastern mountains and plains for Wednesday
through Sunday. The main hazards will be cloud to ground lightning
and wind gusts to 40 mph.

Near-critical fire weather conditions are expected across portions
of the San Luis Valley Wednesday, and then more widespread across
southern Colorado Sunday.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

23/SKELLY

In the hours before

Special weather statement, Jun 6, 3:02 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
302 PM MDT Mon Jun 6 2022

COZ086-093-062145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
302 PM MDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of west central Otero
and southeastern Pueblo Counties through 345 PM MDT...

At 302 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles south of Fowler, or 27 miles west of La Junta, moving east at
25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rocky Ford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3792 10406 3804 10405 3811 10368 3791 10363
TIME...MOT...LOC 2102Z 259DEG 22KT 3797 10405

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Cohen/KTS
Special weather statement, Jun 6, 3:11 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
311 PM MDT Mon Jun 6 2022

COZ081-084-085-062145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
311 PM MDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of northwestern El Paso
County through 345 PM MDT...

At 310 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorm developing over southwestern and central Colorado
Springs, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Stratmoor, Chipita Park, Fort Carson, Security, Peterson AFB,
Security-Widefield, Cimarron Hills and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3870 10487 3892 10501 3903 10472 3875 10458
TIME...MOT...LOC 2111Z 254DEG 20KT 3884 10485

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Cohen/KTS
Special weather statement, Jun 6, 3:42 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Mon Jun 6 2022

COZ097-098-062230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
342 PM MDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of southwestern Prowers
and southeastern Bent Counties through 430 PM MDT...

At 341 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles south of John Martin Reservoir, or 29 miles southwest of Lamar,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Prowers and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3765 10311 3790 10312 3805 10278 3765 10243
TIME...MOT...LOC 2141Z 246DEG 25KT 3781 10303

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Cohen/KTS
Special weather statement, Jun 6, 3:48 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Pueblo CO
348 PM MDT Mon Jun 6 2022

COZ099-062230-
Springfield Vicinity/Baca County CO-
348 PM MDT Mon Jun 6 2022

...Strong thunderstorms will impact portions of eastern Baca County
through 430 PM MDT...

At 348 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Two Buttes to near Campo. Movement was
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Springfield, Walsh, Vilas, Campo, Two Buttes, Stonington and Two
Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3764 10264 3764 10215 3699 10212 3700 10262
TIME...MOT...LOC 2148Z 255DEG 21KT 3760 10247 3706 10253

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Cohen/KTS
Special weather statement, Jun 6, 3:56 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Mon Jun 6 2022

COZ097-098-062230-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
356 PM MDT Mon Jun 6 2022

...Strong thunderstorms will impact portions of southern Prowers and
east central Bent Counties through 430 PM MDT...

At 356 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles southeast of John Martin Reservoir to
6 miles north of Two Buttes. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
McClave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3813 10285 3774 10213 3765 10214 3766 10254
      3792 10304
TIME...MOT...LOC 2156Z 236DEG 27KT 3791 10296 3766 10239

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Cohen/KTS
Special weather statement, Jun 6, 4:17 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
417 PM MDT Mon Jun 6 2022

COZ086-093-062300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
La Junta Vicinity/Otero County CO-
417 PM MDT Mon Jun 6 2022

...A strong thunderstorm will impact portions of west central Otero
and southeastern Pueblo Counties through 500 PM MDT...

At 417 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles southwest of Fowler, or 32 miles southeast of Pueblo, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of west central Otero
and southeastern Pueblo Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southeastern Colorado.

&&

LAT...LON 3786 10431 3798 10431 3806 10384 3779 10382
TIME...MOT...LOC 2217Z 274DEG 24KT 3793 10419

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KTS/Cohen

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 6:36 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca24 min
Jun 6, 1:18 PM MDTSpecial Weather StatementPUBEl Paso27 min
Jun 6, 1:29 PM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Jun 6, 1:33 PM MDTSpecial Weather StatementPUBDouglas27 min
Jun 6, 2:07 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBEl Paso, Pueblo68 min
Jun 6, 2:09 PM MDTSpecial Weather StatementPUB51 min
Jun 6, 2:29 PM MDTSpecial Weather StatementPUBPueblo31 min
Jun 6, 2:33 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas72 min
Jun 6, 2:53 PM MDTSpecial Weather StatementPUBBent52 min
Jun 6, 3:00 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Pueblo75 min
Jun 6, 3:02 PM MDTSpecial Weather StatementPUBOtero43 min
Jun 6, 3:11 PM MDTSpecial Weather StatementPUBEl Paso34 min
Jun 6, 3:30 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley90 min
Jun 6, 3:33 PM MDTSevere Thunderstorm WarningPUBOtero87 min
Jun 6, 3:42 PM MDTSpecial Weather StatementPUBBent48 min
Jun 6, 3:48 PM MDTSpecial Weather StatementPUBBaca42 min
Jun 6, 3:56 PM MDTSpecial Weather StatementPUBProwers34 min
Jun 6, 4:01 PM MDTSevere Thunderstorm WarningPUBBent, Prowers74 min
Jun 6, 4:13 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBCrowley47 min
Jun 6, 4:17 PM MDTSpecial Weather StatementPUBOtero43 min
Jun 6, 4:34 PM MDTSevere Thunderstorm Warning Destructive damage threatPUBProwers41 min
Jun 6, 4:40 PM MDTSpecial Weather StatementPUBPueblo35 min
Jun 6, 5:49 PM MDTSevere Thunderstorm WarningPUBBent, Prowers57 min
Jun 6, 5:57 PM MDTFlash Flood WarningPUBProwers102 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.